# SDR 95UAL900097

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1839U
- Make and model: Doug DC-10-10
- Aircraft serial: 46633
- Engine: Ge CF66D
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Pane
- Part number: AAA7010501
- Condition: Cracked
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OUTER PANE OF PASSENGER WINDOW AT SEAT 11J DEPARTED A/C.  REPLACED WINDOW.  WINDOW FAILED DUE TO IN-PLANE CRACKING.  UA IS CURRENTLY INSPECTING THE FLEET TO FIND OTHER SUSPECT WINDOWS AND REPLACING THEM.
